Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Grothendieck, Alexander
La théorie des classes de Chern. Bulletin de la Société Mathématique de France, 86 (1958), p. 137-154
Full text djvu | pdf | Reviews MR 22 #6818 | Zbl 0091.33201 | 26 citations in Numdam

stable URL: http://www.numdam.org/item?id=BSMF_1958__86__137_0

Bibliography

[1] ATIYAH (M.). — Complex analytic connections in fibre bundles (Trans. Amer. math. Soc., t. 85, 1957, p. 181-207).  MR 19,172c |  Zbl 0078.16002
[2] CHERN (SHUNG-SHEN). — On the characteristic classes of complex sphere bundles and algebraic varieties (Amer. J. Math., t. 75, 1953, p. 565-597).  MR 15,154f |  Zbl 0051.14301
[3] GROTHENDIECK (ALEXANDRE). — Théorème de dualité pour les faisceaux algébriques cohérents (Séminaire Bourbaki, t. 9, n° 149, 1956-1957).
Numdam |  Zbl 0227.14014
[4] Séminaire CHEVALLEY, Classification des groupes de Lie, t. 1, 1956-1958.
Numdam |  Zbl 0092.26301
Copyright Cellule MathDoc 2014 | Credit | Site Map